MathSciNet Relay Station
MathSciNet bibliographic data
MR982184 30C60
Martin, Gaven J. Quasiconformal and affine groups. J. Differential Geom. 29 (1989), no. 2, 427–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement